Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Changed from progesterone pill to combined pill. Had unprotected sex. Having bloating, cramps. Normal?

After stopping breastfeeding changed from a progesterone only contraceptive pill to a combined pill. I had a week break with no intercourse and then also no intercourse for 2 weeks of taking the new pill. 2/3days before my 7 day break I had very light bleed for about a day and have had no period during 7 day break just bloating , mild cramps, is this normal when changing to a new pill?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thank you for your query.

Yes the changes you are experiencing are due to the changeover from POP (Progestrone only pill) to Combined pill. because as the pop suggests,it contains only both estrogen and progestrone,hence to body will take time to get adjusted to it.

these will last for a few days to a week.If it continues for more than 10days then i would advise you to consult an OB/GYN to change over to a different form of contraception.

thank you,
wishing you good health
Answered: Mon, 22 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor